MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 5 STANDARD 10MM LEFT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 5 STANDARD 10MM LEFT; KNEE COMPONENT
Model Number EIS5S10L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete, trends will be evaluated.
 
Event or Problem Description
Allegedly, patient fractured her patella, on repairing the bone an infection was caused.(b)(6).Additional information received from distributor on 04/27/2021: allegedly, the patella was not revised, proximal edge of patella fractured from a trauma prospective, above the implanted poly resurfaced patella.

Brand Name
EVOLUTION MP CS INSERT SIZE 5 STANDARD 10MM LEFT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11820342
Report Number3010536692-2021-00296
Device Sequence Number17188171
Product Code HRY
UDI-Device IdentifierM684EIS5S10L1
UDI-PublicM684EIS5S10L1
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS5S10L
Device Catalogue NumberEIS5S10L
Device Lot Number1701152
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/25/2021
Initial Date Received by Manufacturer 04/25/2021
Supplement Date Received by Manufacturer04/25/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date07/09/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR